# SDR AALA202308149193

- Difficulty date: July 26, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56766
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES ON FLOORBOARD SUPPORT INTERCOSTAL LOCATED AT BS 950, RBL 34.75. REPLACED INTERCOSTAL PER AARD 51-00-05 1.
